MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500973
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Csd reported a missing spring on the trial.Patient consequence? no.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ3
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7850587
Report Number1818910-2018-68573
Device Sequence Number19148291
Product Code JWH
UDI-Device Identifier10603295135500
UDI-Public10603295135500
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500973
Device Lot NumberBFA0PLJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1